Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need Help - Lamictal Again simcha

Posted by Phillipa on August 31, 2010, at 21:59:15

In reply to Re: Need Help - Lamictal Again, posted by simcha on August 31, 2010, at 18:46:30

Hey that's great. Glad not the dreaded Stevens Johnsons rash. Stress does cause rashes. I feel that lamictal could of really been good for me also. Darn spitting constantly is what caused me to have to stop a rare side effect. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:959848
URL: http://www.dr-bob.org/babble/20100829/msgs/960880.html